# SDR AALA202310318918

- Difficulty date: October 25, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 29,326 hours, 11,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: "EXIT" SIGN ON L4 DOOR WILL NOT STAY SECURED IN PLACE.**SUPPLEMENTAL REPORT FOR AALA202310268918: REMOVED AND REPLACED EXIT SIGN. PER AMM 33-51-01. FUNCTIONAL CHECK GOOD.**(CLOSED)
